# SDR CA951011001

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 340A
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 08940011
- Condition: Mt Hole Defect
- Location: Gr Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)RIGGING OF GEAR DOOR FOUND DIFFICULT. ACTUATOR ATTACHMENT BOLT HOLE ON THE AIRFRAME FOUND ELONGATED. BULKHEAD REPAIRED.
